Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Dry scaly skin on knees, dark in colour. Solution?

Hi, just in the last few weeks, I have noticed my knees being really dry no matter how many times I put lotion on them. Then, when I looked closer, I realized that the skin was really hard and of a darker brown color and a little grey and it was like peeling off. There is regular skin underneath it, but the peeling skin isn t really coming off, its just peeled back and almost scaly. I have never had anything like it before.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Cowgirl,
Thanks for query.
Dry and scaly skin on your joint might be due to Vitamin A and D deficiency.
It might be due to constant coming in contact with ground.
Take multivitamin supplements.
Take plenty of green veggies,
Take plenty of water.
Apply some steroid skin for the time being.
Apply moisturizing cream or lotion.
Ok and bye.
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor